MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; PERIPHERAL INSERTION KIT

Medline Industries, LP MEDLINE; PERIPHERAL INSERTION KIT
Catalog Number DYNDV2621A
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that it looks like the issue is that the extension set is laid flat and straight from side to side in a way that causes either end to be caught in the csr wrap fold.This causes kinks in either end, which causes the iv fluids to not flow properly.
 
Additional Manufacturer Narrative
The account reported finding kinked tubing, and the customer reported that the extension set is laid flat and straight from side to side in a way that causes either end to be caught in the csr wrap fold, causing kinks in either end and the iv fluids to not flow properly; the issue did not occur during use and no injury occurred.A photo and a sample were received for investigation; 6 ea samples were received, finished good production records were reviewed, finished good pack build was reviewed, and trending and component trending were reviewed.Per evaluation of the photo and samples received, the reported issue was confirmed.Per the correction to the original investigation, the most likely root cause scenario is that the wrap is smaller than the extension set, causing the set to kink, and there is no current specified method to place the extension set within the wrap to prevent extension set kinks; this issue will continue to be monitored by centurion's complaint system.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
PERIPHERAL INSERTION KIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093--275
MDR Report Key50917634
Report Number1417592-2026-52345
Device Sequence Number20277804
Product Code LRO
UDI-Device Identifier10653160383437
UDI-Public10653160383437
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K213481
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDV2621A
Device Lot Number2025060290
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/15/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown